# SDR SWAA2021100509546

- Difficulty date: August 20, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AT 26 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-392694 / [18] REPAIRED INSPAR RIB STAB STA 129.50 AT 26 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-09-2R-4 FIG 202 SHEET 1 VIEW (A); [19] CERTIFIED RII MAJOR REPAIR PERFORMED.
